Jump to content

Photo

Accutane And Pain


6 replies to this topic

#1 ajmatic81

ajmatic81

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 11-March 13

Posted 11 March 2013 - 07:49 PM

So, I am on my 3rd month of accutane, 40 mg twice a day. I got all the regular symptoms (I.e. itchiness, dry skin, chapped lips), but I'm currently experiencing this sore pain in my tailbone area. I've read a few posts who have said they had the same thing but they were a few years old. Just curious if anyone knows if this will be a permanent thing. It kind of feels like a bruise. I work construction and I'm already sore enough as it is, but I can bear with the pain if it ends up not being permanent and my acne goes away for good (wouldn't that be great!!!) Any feedback would be great, thanks. AJ P.S. I will talk to my derm about it.

#2 SebumSucks

SebumSucks

    Junior Member

  • Members
  • Posts & Likes
    Posts: 47
    Likes: 20
About Me
  • Gender:Male
  • Joined: 21-January 13

Achievements

     

Posted 11 March 2013 - 10:16 PM

Tell your derm at your next visit or if it gets worse call him immediately.  Do not take pain lightly.  Especially since you work in construction you will have a higher tendency to bruising/pain. You may want to consider and discuss decreasing the dosage and instead increase course length to alleviate the side effects. 

I had some mild occasional lower back pain in my last course that luckily went away after treatment but for some it doesn't so be careful (which seems to be correlated with longer and higher dose treatments).



#3 aussieface

aussieface

    Junior Member

  • Members
  • Posts & Likes
    Posts: 40
    Likes: 2
About Me
  • Gender:Male
  • Location:Australia
  • Joined: 25-December 12

Posted 12 March 2013 - 09:38 PM

I have been having tail bone soreness also.

Its f.....g annoying. I took a break from accutane while i was on vacation and it did go away.

Most likely if you are lifting alot then you will be more prone too it.

I was a regular at the gym and had to cut back of doing anything lift related.

Try fish oil [ i havent but some find it helpful] Try Glucosamine.

Small doses of ibuprofen help me.

Olive oil REALLY helps add it into your diet.

Im suppost to do another 3 months and ive decided that 2 is my limit.

Im over it.

Hope this helps.

:)


Acne vulgaris from puberty. Roaccutane from 21.
Vbeam laser damaged my skin at 39

Scars and made me break out again.
Don't ever use this laser!!

Or any really unless its a 

Dermatologist or Plastic Surgeon

that is performing the procedure.
Only way to avoid scarring and breakout was roaccutane.
Started Roaccutane August 2012 Finished Roaccutane in June 2013.


#4 ajmatic81

ajmatic81

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 11-March 13

Posted 15 March 2013 - 06:35 PM

Awesome, thanks for the input. I did call my derm, she said it does happen and to either take a one week break from accutane or drop my dosage. I'm going to just take one a day for a little while and maybe go longer. But all the side effects are a little ridiculous, I'm over it too. I have to say though, it is definitely working, my face is acne free and although this might sound stupid, if it gets rid of it forever, it's worth it to me!!

#5 aussieface

aussieface

    Junior Member

  • Members
  • Posts & Likes
    Posts: 40
    Likes: 2
About Me
  • Gender:Male
  • Location:Australia
  • Joined: 25-December 12

Posted 16 March 2013 - 02:42 AM

Yea i know what you mean.

Ive been on it for 7 months now and ive been on 20mgs for 6 months then upped to 40 mgs from March 1st for another 2 months.

Was cool for the 1st two weeks then i started getting annoying aches.

Im hating it too.

I hope none of it is permanent.

I was on it when i was 20 years old and had full blown acne.

I had a relapse in my 40's.

If you are young you should be ok, harder for us older people.

But i just cant accept acne in my 40's and im a young looking 40 year old.


Acne vulgaris from puberty. Roaccutane from 21.
Vbeam laser damaged my skin at 39

Scars and made me break out again.
Don't ever use this laser!!

Or any really unless its a 

Dermatologist or Plastic Surgeon

that is performing the procedure.
Only way to avoid scarring and breakout was roaccutane.
Started Roaccutane August 2012 Finished Roaccutane in June 2013.


#6 ajmatic81

ajmatic81

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 11-March 13

Posted 17 March 2013 - 01:03 PM

Yeah, I hear you. I'm 32 and although I didn't have it bad when I was a teenager, I got these huge cystic pimples in my early 20s. I tried everything from proactive to topical gels to antibiotics. And they all worked for a little while, but it always came back. I'm currently back in school and it's just awful being in my 30s and having to deal with pimples. I'm supposed to be on accutane for another 2 months, this is my third. So, I'm hoping the side effects don't get worse. But I am liking the results. Best of luck, bro!!

#7 dumdedum

dumdedum

    Junior Member

  • Members
  • Posts & Likes
    Posts: 33
    Likes: 7
About Me
  • Gender:Not Telling
  • Joined: 17-March 13

Posted 17 March 2013 - 02:48 PM

Wow my derm would never drop my dosage due to aching my derm would say you knew the side effects take from aspirin and ibuprofen which I would also recommend on my third month I had severe chest pain which just went away didn't contact my derm just took pain killers as other members of my family have been on accutane and they were fine they sucked up the pain and just took painkillers and got through it as they were determined to get rid of their acne






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users